Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 103, NWS Louisville, KY

April 25, 2015Clinton County, Cumberland County, Russell County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 25, 2015, 8:54 PM CDT for Clinton County, Cumberland County, Russell County, Kentucky. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 8:54 PM CDT (01:54 UTC)
Expired
Apr 25, 2015, 9:25 PM CDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, KY, Cumberland County, KY, Russell County, KY

The radar

The Nashville radar (KOHX), 140 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:57 PM CDTHAIL 0.885 Se Burkesville, KY
Apr 25, 9:04 PM CDTTSTM WND DMG1 Nw Albany, KYTREES DOWN ACROSS THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:57 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2429 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS53 KLMK 260154
SVRLMK
KYC053-057-207-260225-
/O.NEW.KLMK.SV.W.0103.150426T0154Z-150426T0225Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
854 PM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 925 PM CDT

* AT 852 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM JAMESTOWN TO 8 MILES EAST OF BURKESVILLE TO
  BURKESVILLE...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ALBANY AROUND 910 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HOBART...WAGO...MARLOW...
IDA...HEGIRA...HIGHWAY...CUMBERLAND CITY...UPCHURCH...SNOW AND NORA.

61 MPH WINDS WERE RECORDED NEAR JAMESTOWN WITH THIS BAND OF STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3670 8549 3672 8548 3680 8533 3697 8516
      3695 8495 3692 8495 3686 8506 3683 8506
      3680 8501 3676 8500 3670 8502 3668 8500
      3665 8500
TIME...MOT...LOC 0153Z 275DEG 40KT 3696 8505 3679 8521
          3673 8534

HAIL...1.00IN
WIND...60MPH

$$

13
3 follow-up statements
496 
WWUS53 KLMK 260206
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1006 PM EDT SAT APR 25 2015

KYC207-260215-
/O.CAN.KLMK.SV.W.0103.000000T0000Z-150426T0225Z/
RUSSELL KY-
906 PM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RUSSELL COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

61 MPH WINDS WERE RECORDED NEAR JAMESTOWN.

LAT...LON 3670 8547 3674 8525 3683 8513 3683 8511
      3686 8506 3683 8506 3680 8501 3676 8500
      3670 8502 3668 8500 3665 8500
TIME...MOT...LOC 0205Z 277DEG 29KT 3683 8505 3668 8522

$$

KYC053-057-260225-
/O.CON.KLMK.SV.W.0103.000000T0000Z-150426T0225Z/
CUMBERLAND KY-CLINTON KY-
906 PM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON AND
SOUTH CENTRAL CUMBERLAND COUNTIES UNTIL 925 PM CDT...

AT 904 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE FROM 
10 MILES SOUTH OF JAMESTOWN TO 5 MILES WEST OF ALBANY...MOVING 
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ALBANY AROUND 910 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE UPCHURCH...NARVEL...
CARTWRIGHT...NORA...CANNONS MILL...ALPHA AND SAVAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3670 8547 3674 8525 3683 8513 3683 8511
      3686 8506 3683 8506 3680 8501 3676 8500
      3670 8502 3668 8500 3665 8500
TIME...MOT...LOC 0205Z 277DEG 29KT 3683 8505 3668 8522

HAIL...1.00IN
WIND...60MPH

$$

13
223 
WWUS53 KLMK 260211
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1011 PM EDT SAT APR 25 2015

KYC057-260220-
/O.CAN.KLMK.SV.W.0103.000000T0000Z-150426T0225Z/
CUMBERLAND KY-
911 PM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CUMBERLAND
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3668 8527 3671 8519 3678 8512 3679 8509
      3682 8505 3680 8501 3676 8500 3670 8502
      3668 8500 3665 8500
TIME...MOT...LOC 0210Z 281DEG 37KT 3680 8499 3667 8516

$$

KYC053-260225-
/O.CON.KLMK.SV.W.0103.000000T0000Z-150426T0225Z/
CLINTON KY-
911 PM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON COUNTY
UNTIL 925 PM CDT...

AT 908 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE FROM 
10 MILES WEST OF MONTICELLO TO ALBANY...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...SAVAGE 
AND CANNONS MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3668 8527 3671 8519 3678 8512 3679 8509
      3682 8505 3680 8501 3676 8500 3670 8502
      3668 8500 3665 8500
TIME...MOT...LOC 0210Z 281DEG 37KT 3680 8499 3667 8516

HAIL...0.75IN
WIND...60MPH

$$

13
855 
WWUS53 KLMK 260225
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 PM EDT SAT APR 25 2015

KYC053-260235-
/O.EXP.KLMK.SV.W.0103.000000T0000Z-150426T0225Z/
CLINTON KY-
925 PM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON COUNTY HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE NEAR THE 
TENNESSEE LINE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT 
UNTIL 10 PM CDT.

LAT...LON 3668 8527 3671 8519 3678 8512 3679 8509
      3682 8505 3680 8501 3676 8500 3670 8502
      3668 8500 3665 8500
TIME...MOT...LOC 0225Z 281DEG 37KT 3677 8480 3664 8497

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:15 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Apr 25, 6:15 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT Sat Apr 25 2015

...Mesoscale and Aviation Discussion Update...

...Mesoscale Update...
Issued at 710 PM EDT Sat Apr 25 2015

Convection has finally erupted along and just north of warm front
that currently is draped south of the Louisville / Lexington metro
areas. Environment along/south of the boundary characterized by
MUCAPE of 1000 to 1500 J/kg in a zone of 40 to 50 kt effective
shear. Storm mode mainly supercellular initially but expecting
storm mergers and an approaching bowing segment to our west to
make this a MCS over time. South-central KY air mass has deeper
CAPE profile along with drier mid levels /DCAPE 1000+ J/kg/ so
damaging wind threat should increase over time. Behind these
storms, wind shift to the north as the surface low passes will end
higher end storm threat locally by mid-evening.

.SHORT TERM (Now through Sunday Night)...
Issued at 310 PM EDT Sat Apr 25 2015

...Severe Weather Likely This Afternoon and Evening...

The warm front continues to creep northward this afternoon and now
lies just to the north of a Richmond, KY to Shepherdsville, KY to
Tell City, IN line. South of this line clouds have scattered out and
temperatures have quickly risen into the lower to mid 70s. The area
will quickly become unstable as temperatures continue to rise. Along
the warm front bulk shear values and storm relative helicity values
continue to rise.

Though the radar is relatively quiet right now, storms are expected
to quickly begin to develop in the 4-5 PM EDT time range. Think
there will be two different potential rounds of severe weather this
afternoon and evening. The first will be along and just to the north
of the warm front beginning in the 4-5 PM time frame. Any storms
that form to the north of the front could potentially have large
hail thanks to steep mid level lapse rates. Storms that form more
along and just to the south of the front could be supercells capable
of producing very large hail bigger than golf balls and possibly a
few tornadoes.

As the surface low associated with this system moves into central KY
a second area of storms will form near the triple point and along
the trailing frontal boundary. These storms look to move into south
central KY around 23-00Z. A few of these storms could be supercells,
but some bowing segments will be possible as well. Thus, there is
more of a threat of wind damage across south central KY. As this
area moves eastward through the evening it could lose some of its
punch as instability will be waning at that time. However, the severe
threat could persist into eastern KY.

Most of the strong storms should move out of the forecast area by
02-03Z with some light showers lingering into the overnight hours.
Temperatures tonight will be cooler than last night, falling into
the lower 40s to lower 50s. Sunday and Sunday night will be dry.
Highs will be in the 60s with lows in the lower 40s.

.LONG TERM (Monday through Saturday)...
Issued at 300 PM EDT Sat Apr 25 2015

Benign weather pattern is expected for much of the extended forecast
period. Overall flow aloft will be somewhat blocky and amplified
with troughs over the northeastern and western U.S. and ridging in
the central U.S. However, a mid-level low will meander east over the
southern Plains to the south of the ridge. Models suggest this
system will move east into the Gulf Coast states by mid next week,
when GFS and ECMWF begin to differ in phasing potential with a
shortwave digging southeastward in the northern stream. GFS keeps
the systems separate while ECMWF tries to phase things leading to a
chance of showers over eastern parts of south-central KY. At this
time, favor a GFS non-phased solution, but will keep a chance of
showers over our far southeast counties in central KY mid week.
Otherwise, looks like dry weather should prevail through the period.

Early next week, temperatures will be below normal with highs in the
lower to mid 60s Monday and Tuesday afternoons, and mid-upper 60s
Wednesday. Expect lows in the upper 30s to mid 40s Tuesday morning
and in the 40s Wednesday and Thursday mornings.

For late next week into next weekend, the ridge aloft should slide
east resulting in continued dry weather and a moderating trend, with
afternoon highs in at least the lower 70s Friday and throughout the
70s on Saturday.

&&

.AVIATION (00Z TAF Update)...
Updated at 707 PM EDT Sat Apr 25 2015

Warm front / boundary stretched west to east across central KY this
evening and SDF/LEX will remain north of it through tonight. High
confidence of IFR ceilings in northeast flow. Elevated thunderstorms
will ride over the boundary, impacting SDF/LEX through about 02z. In
addition to lightning, hail is possible with these storms.

At BWG, south of the warm front, will likely see strong/severe
thunderstorms capable of producing damaging winds as a cluster of
storms to the northwest move in. Storm threat will subside by 02z or
so.

Winds will turn to the north/northwest as the surface low passes.
Wrap around stratus in the 1-2 kft range will linger through
tomorrow. Gusty north winds possible late morning into the
afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........ZT
Short Term.....EER
Long Term......TWF
Aviation.......ZT
Hazardous weather outlook, Apr 25, 2:33 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT SAT APR 25 2015

INZ077>079-091-092-KYZ031>037-041>043-049-261945-
WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...
NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...LEXINGTON...
PARIS...CARLISLE...WINCHESTER
333 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING. THE MAIN THREAT WITH THESE STORMS
WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-083-084-089-090-KYZ023>030-038>040-045>048-053>057-061>067-
070>078-081-082-261945-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...
SHEPHERDSVILLE...LOUISVILLE...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
333 PM EDT SAT APR 25 2015 /233 PM CDT SAT APR 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY
LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION TO THE
SEVERE WEATHER...HEAVY RAINFALL ASSOCIATED WITH THE THUNDERSTORMS
MAY RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER/TWF

In the hours before

Local storm report, Apr 25, 8:16 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
916 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             DANVILLE                37.64N 84.77W
04/25/2015  M3.00 INCH       BOYLE              KY   PUBLIC

&&

SZAPPANOS
Special weather statement, Apr 25, 8:27 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
827 PM CDT SAT APR 25 2015

KYZ066-077-078-260155-
ADAIR KY-CASEY KY-RUSSELL KY-
827 PM CDT SAT APR 25 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS APPROACHING LAKE CUMBERLAND...

AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM COLUMBIA TO 9 MILES SOUTHWEST
OF COLUMBIA...MOVING EAST AT 45 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND STRONG
GUSTY WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL IMPACT...
  JAMESTOWN...
  COLUMBIA...
  PURDY AND OZARK...
  SANO AND GENTRYS MILL...
  JERICHO AND WEBBS CROSS ROADS...
  KARLUS AND RUSSELL COUNTY AIRPORT...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3701 8543 3710 8535 3717 8538 3719 8479
      3718 8479 3716 8482 3712 8490 3705 8490
      3702 8487 3695 8495
TIME...MOT...LOC 0127Z 269DEG 38KT 3716 8532 3710 8529
          3701 8540

13
Local storm report, Apr 25, 8:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
944 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     3 SW COLUMBIA           37.07N 85.35W
04/25/2015                   ADAIR              KY   LAW ENFORCEMENT

            ONE TREE REPORTED DOWN.

&&

SZAPPANOS
Local storm report, Apr 25, 8:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
946 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     3 SW COLUMBIA           37.07N 85.35W
04/25/2015                   ADAIR              KY   LAW ENFORCEMENT

            ONE TREE REPORTED DOWN.

0630 PM     HAIL             BRANDENBURG             38.00N 86.18W
04/25/2015  M1.00 INCH       MEADE              KY   PUBLIC

0631 PM     HAIL             2 E BRANDENBURG         38.00N 86.14W
04/25/2015  E0.75 INCH       MEADE              KY   PUBLIC

0658 PM     HAIL             4 NNE SAINT CATHERINE   37.76N 85.22W
04/25/2015  M1.50 INCH       WASHINGTON         KY   EMERGENCY MNGR

0709 PM     HAIL             LEBANON JUNCTION        37.83N 85.73W
04/25/2015  E0.50 INCH       BULLITT            KY   PUBLIC

0718 PM     HAIL             2 E NAZARETH            37.83N 85.44W
04/25/2015  M1.00 INCH       NELSON             KY   NWS EMPLOYEE

0720 PM     HAIL             BEAVER DAM              37.41N 86.88W
04/25/2015  M0.50 INCH       OHIO               KY   PUBLIC

0730 PM     HAIL             4 W MAUD                37.81N 85.37W
04/25/2015  M1.25 INCH       NELSON             KY   TRAINED SPOTTER

0733 PM     HAIL             HARRODSBURG             37.77N 84.85W
04/25/2015  M0.50 INCH       MERCER             KY   TRAINED SPOTTER

0735 PM     HAIL             3 SE BLOOMFIELD         37.88N 85.28W
04/25/2015  M0.75 INCH       NELSON             KY   PUBLIC

0736 PM     HAIL             2 E LOUISVILLE          38.22N 85.70W
04/25/2015  M0.50 INCH       JEFFERSON          KY   BROADCAST MEDIA

0737 PM     HAIL             3 NE MAUD               37.85N 85.26W
04/25/2015  M0.50 INCH       NELSON             KY   PUBLIC

0738 PM     HAIL             NEW HOPE                37.63N 85.52W
04/25/2015  M0.25 INCH       NELSON             KY   PUBLIC

0739 PM     HAIL             STANFORD                37.53N 84.66W
04/25/2015  M0.25 INCH       LINCOLN            KY   TRAINED SPOTTER

0739 PM     HAIL             2 SE BEDA               37.48N 86.93W
04/25/2015  M0.25 INCH       OHIO               KY   PUBLIC

0741 PM     HAIL             ELIZABETHTOWN           37.70N 85.87W
04/25/2015  M0.88 INCH       HARDIN             KY   PUBLIC

0744 PM     HAIL             LYNDON                  38.26N 85.59W
04/25/2015  M0.75 INCH       JEFFERSON          KY   PUBLIC

0745 PM     HAIL             SPRINGFIELD             37.69N 85.22W
04/25/2015  M2.50 INCH       WASHINGTON         KY   PUBLIC

0745 PM     HAIL             PROSPECT                38.35N 85.61W
04/25/2015  M0.25 INCH       JEFFERSON          KY   PUBLIC

0746 PM     HAIL             JEFFERSONTOWN           38.21N 85.57W
04/25/2015  M1.00 INCH       JEFFERSON          KY   NWS EMPLOYEE

0752 PM     HAIL             MACKVILLE               37.73N 85.07W
04/25/2015  E0.75 INCH       WASHINGTON         KY   PUBLIC

0753 PM     HAIL             MIDDLETOWN              38.24N 85.52W
04/25/2015  M0.75 INCH       JEFFERSON          KY   PUBLIC

0754 PM     HAIL             PEWEE VALLEY            38.31N 85.49W
04/25/2015  M0.25 INCH       OLDHAM             KY   PUBLIC

0757 PM     HAIL             2 E PEWEE VALLEY        38.31N 85.45W
04/25/2015  M0.50 INCH       OLDHAM             KY   PUBLIC

0800 PM     HAIL             FINCHVILLE              38.15N 85.32W
04/25/2015  M0.50 INCH       SHELBY             KY   TRAINED SPOTTER

0807 PM     HAIL             2 W SHELBYVILLE         38.22N 85.26W
04/25/2015  M1.00 INCH       SHELBY             KY   TRAINED SPOTTER

0808 PM     HAIL             2 E BEREA               37.58N 84.26W
04/25/2015  M1.50 INCH       MADISON            KY   TRAINED SPOTTER

0811 PM     HAIL             BEREA                   37.58N 84.29W
04/25/2015  M1.75 INCH       MADISON            KY   PUBLIC

0812 PM     HAIL             3 W SHELBYVILLE         38.22N 85.28W
04/25/2015  M0.75 INCH       SHELBY             KY   PUBLIC

0815 PM     HAIL             2 N DANVILLE            37.67N 84.77W
04/25/2015  M2.50 INCH       BOYLE              KY   PUBLIC

0819 PM     HAIL             DANVILLE                37.64N 84.77W
04/25/2015  M1.00 INCH       BOYLE              KY   TRAINED SPOTTER

0827 PM     HAIL             2 E NEVADA              37.70N 84.89W
04/25/2015  M2.00 INCH       MERCER             KY   PUBLIC

0832 PM     TSTM WND GST     BROWNSVILLE             37.19N 86.26W
04/25/2015  M60 MPH          EDMONSON           KY   TRAINED SPOTTER

0835 PM     HAIL             LANCASTER               37.62N 84.58W
04/25/2015  M1.75 INCH       GARRARD            KY   PUBLIC

&&

NWS LOUISVILLE KY
IRIS SYSTEM
SZAPPANOS
Special weather statement, Apr 25, 8:50 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
850 PM CDT SAT APR 25 2015

KYZ078-081-082-260220-
CLINTON KY-CUMBERLAND KY-RUSSELL KY-
850 PM CDT SAT APR 25 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS NEAR LAKE CUMBERLAND...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM JAMESTOWN TO
BURKESVILLE...MOVING EAST AT 50 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND STRONG
GUSTY WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  WAGO AND SEVENTY SIX...
  UPCHURCH AND SNOW...
  NORA AND NARVEL...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3672 8541 3693 8524 3693 8523 3698 8519
      3695 8495 3692 8495 3686 8506 3683 8506
      3680 8501 3676 8500 3672 8502
TIME...MOT...LOC 0149Z 279DEG 38KT 3697 8511 3678 8526

13
Local storm report, Apr 25, 8:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
953 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND GST     1 WNW JAMESTOWN         37.00N 85.09W
04/25/2015  M61 MPH          RUSSELL            KY   AWOS

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:02 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Mercer18 min
Apr 25, 7:14 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hart, Warren46 min
Apr 25, 7:17 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Mercer23 min
Apr 25, 7:21 PM CDTSevere Thunderstorm WarningLMKMadison19 min
Apr 25, 7:25 PM CDTTornado WarningLMKEdmonson, Hart30 min
Apr 25, 7:39 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison46 min
Apr 25, 7:57 PM CDTSpecial Weather StatementLMKGreen, Metcalfe28 min
Apr 25, 8:27 PM CDTSpecial Weather StatementLMKAdair, Russell28 min
Apr 25, 8:30 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell30 min
Apr 25, 8:50 PM CDTSpecial Weather StatementLMKClinton30 min
Apr 25, 9:03 PM CDTSpecial Weather StatementLMKCumberland32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.